Jump to content

kkuylen

Junior Member
  • Content Count

    40
  • Joined

  • Last visited

About kkuylen

  • Rank
    Newbie

Recent Profile Visitors

667 profile views
  1. Hi guys my name is Maria I just wanted to let you know I am going throigh the same thing. I used to take Lexapro in the past for anxiety, which always helped me after a few months. Last year I tried it again and waited six months and it didn't work this time. I had been on/off it 5 times so must've built up a tolerance. So I started Zoloft a couple months ago and I'm only now up to 175 mg for two weeks. It seems like when I get my period I go backwards. I'm holding onto hope that several people say it takes six -eight weeks at a therapeutic dosage before you feel better. I'm not gonna lie, I'm pretty scared that nothing is going to help and jut want to be back to my old self. Just wanted to let you know you're not alone
  2. I have tons of muscle tension in my back and neck/shoulders. I keep thinking its my herniated discs but when my anxiety gets under control, it miraculously goes away each time. In the meantime, If I were you, I would do anything to get rid of the extra adrenaline, which is what is causing the tension. Exercise of any kind works, but most importantly, AD are what help me eventually get my anxiety under control. I have gone off of them several times, only to realize I may just need them long term bc I feel totally normal again when on them, This time, I am not getting off. Its easier to take one stupid pill than to have headaches, panic attacks, muscle tension, insomnia, etc from anxiety. Good luck
  3. I agree. Typical results are within a month, but I have read and seen with my own eyes, for anxiety suffers, it sometimes take much longer like 2-3 months. I hope you keep getting better every day regardless of how you get there:)
  4. Hi all, I have been on Lexapro for the 5th time now for anxiety and its always helped me before. This time, though, its still not working and its 6 months into it (although only 2 months at 20 mgs- which is probably the dosage I needed this time since my anxiety was bad). I am really hesitant to try a new med bc Im sensitive and getting on them is hell. So I was wondering if anyone has had success even after 2 months on it. I have a few good days but more bad days than good. Please let me know if anyone has had success and Ill stick it out. Thanks so much guys for all you do and I hope everyone is having a happy and stress free day. Maria
  5. I hope you had a fantastic day :)

  6. hey im going through the same thing you and izzy85 are going through as well...almost to a T..thinking about thoughts and stuff like that im in a real bad spot right now. could anyone give me some advice and let me know if they overcame this..iv bee like this for months now...iv been onlexapro 10mg for 3 weeks and its not doing anything..im really depressed and the only reason im still alive this moment is my little brother..please i need some help :( im hanging in by a thread.. Im sorry to hear youre going through that. Just try to hang in there. You will NOT be like this forever-something will help. I feel alot better on 20 than I did on 10mg, so you may need an increase, but talk to your doctor. I still have some bouts of anxiety, but it is much better, so I have to see if giving it more time will be better (its been 4 weeks at 20mg), or talk to my dr about an increase. Good luck and talk to people on this site-everyone is in the same boat and very helpful. Maria
  7. Hi, I see alot of people saying to give their meds time to work, but when you increase your dosage, do you need to wait all over again. I have been on 10mg Lexapro for 1 month and 15 for another month and now am up to 20mg. I have some slight relief, but nowhere near what I wanted it to be. Its only a week and a half at the 20mg, and I see so many people say it takes 6 to 8 weeks, but do you need 6-8 weeks at the new dose? Any insight you can provide would be greatly appreciated. I am trying to decide if its just not working or I should wait longer. I dread trying a new med and getting the xtra anxiety again. I cant even take the normal anxiety I have now. lol. Thanks alot, Maria (kkuylen)
  8. Hi Icny2001, Just wondering if you got any better on the 20mg. I went up about a week ago and am not feeling better yet and its been over two months. I just dont know if I should keep waiting or not. I dont want to have to try anything else because its so hard to do it while youre still sick. Thanks alot, Maria
  9. Hi John Boy, Would you mind sharing how you are doing? I am in the same as you a few weeks ago. I just went up to 20mg a week ago and am worried its not working. I am being hopeful that maybe by week 2 at 20mg it will get better like you, althugh I know everyone is different. I just need some kind of hope right now.Ive been on lex for over 2 months. Thanks, Maria
  10. If you dont mind me asking, how long did it take to work for you? I am getting really worried because Ive been on it over 2 months (1 month at 10mg & 1 month at 15mg) and now Im on 20 mg for a week and I still have bad days. It may be a tiny tiny drop better than in the beginning, but I would just think being on it this long, it should be helping more. I did take it once before and it helped at 15mg. Any insight would be greatly appreciated. I am getting really worried nothing will help and I hate this feeling. Thanks, Maria
  11. Hi, I am having a problem with lexapro and really confused about what to do. I took it a few years ago for about 6 months, with minimal problems getting off. Now I have started it again and went up to 15 mg (my dose last time after weaning up), and was doing good for a few weeks, but then the last week (after being on 15mg for a month and 10mg for a month before that) and I had all of my initial anxiety back. I am terrified it wont work this time again, especailly b/c my anxiety is back for over a week now. My dr just upped me to 20mg. I really didnt think I should have a bad setback after being on it for two months. Has this happened to anyone else and did you eventually get better?
  12. I am trying to decide what to do and was looking for some advice. I am on Lex about two months at 15mg (first month at 10). I was feeling a little better and the last week my anxiety is back full force for no reason. A few years back I took lex (15mg) and it helped me after a few months. I am now concerned since the anxiety came back this week that it will not help this second go round. My dr. thinks its highly unlikely, but I am really scared right now b/c I cant stay like this so I just wanted to see if others had that happen so I can make the decision to up it or try something else (which I really dont want to do). So after all that rambling, has anyone had an AD work one time and then fail to work the second? Thank you so much. Everyone is always so helpful. When I feel good, I always make sure to do the same and pay it forward. Take care, Maria
  13. I am in need of some serious help guys. I started on 10mg lex for 5 weeks, then went to 15mg for a month. I was feeling a little better a few weeks ago, and then this week my anxiety returned worse than before with bad panic attacks. I was told to go to 20, but am so worried this is not working since its been 2 months now and I shouldnt have gotten worse. I am confused b/c a few years ago, I took 15 and it helped after a few months, but I never got the rebound anxiety after 2 months last time. Also, I am confused b/c it was working a little this time, so why would it stop after a whole month. Please, please someone tell me they had similiar a experience and that 20mg eventually helped. I am so scared to try another AD b/c Ive been so sick weaning up on ths (I also started slow at 5 mg, then 7.5mg before going to 10). Thanks so much. Any insight would be helpful.Im really scared. Thanks alot, Maria
  14. Hi, I was wondering how you are doing on the Lex. I am on 10 mg for 1 month and then 15mg for 1 month. I had a few good weeks at 15, then went back to day 1 like you. My dr. wants me to go to 20. I was wondering how you are doing and if it did get any better after all. I am, getting really worried and frustrated. Thanks lot, Maria
  15. Yes, this is a side effect and I've had it for 2 weeks! (How long I've been taking it) I hope it goes away... Sorry to hear you have it too. I t has gotten a little better the last few days, but I just think until our stomachs get used to the meds, we should watch what we eat. I know I have to. lol. Thanks for replying guys. Maria
×
×
  • Create New...